# SDR CALA9701252

- Difficulty date: August 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17407
- Make and model: Boeing 727243
- Aircraft serial: 21270
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 146110015
- Condition: Low Pressure
- Location: L1 Door
- Part time: 9,716 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW FOUND L-1 DOOR EMERGENCY SLIDE PRESSURE LOW.  THE L-1 DOOR SLIDE WAS REMOVED AND REPLACED PER MM 25-60-15.
